News

Multiple synthetic drug overdoses in Lebanon County

Written by The Associated Press | Jun 7, 2013 9:59 AM
BathSalts.jpg

(Lebanon) -- Law enforcement and health officials in Lebanon County say one person has died and five others have overdosed in the past 10 days on a synthetic heroin lookalike.
Lebanon County coroner Dr. Jeffrey Yocum says the synthetic form of fentanyl looks identical to heroin but packs a much stronger punch, which may be catching users off guard.
He says the drug in its prescription form is a powerful painkiller, but what is being purchased on the street is specifically being manufactured to resemble and be used like heroin.
Officials said Thursday the fentanyl was purchased in Lebanon and northern parts of the county.
The victims are all in their 20s, including the man who died. He has not been identified because the investigation is ongoing.

Published in Lebanon, News

Tagged under , , ,

back to top

Post a comment

Support for witf is provided by:

Become a witf sponsor today »

witf's Public Insight Network

Real Life Real Issues

Grave 43: Remembering Pony

National Edward R. Murrow Awards

DuPont Columbia Awards

Support Local Journalism

Latest News from NPR

Support for witf is provided by:

Become a witf sponsor today »